# SDR UALA2008111303454

- Difficulty date: June 18, 2008
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 25,127 hours, 3,205 cycles
- Engine: Pwa PW40903
- System (JASC): 2600 · Fire Protection System
- Part: Indicator
- Part number: 586557331
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE BOTTLE ARM AND BOTTLE DISCHARGE AMBER LIGHTS ON P40 PANEL INOP. AFTER EXTENSIVE TROUBLESHOOTING FOUND LIGHT ASSEMBLIES TO BE FAULTY. CONFIRMED NEED 2 EA. LIGHT ASSY. REPLACED 2EA BOTTLE DISCHARGE LIGHT ASSEMBLIES.
